# SDR DALA2025081105966

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 27,256 hours, 10,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1130815) FWD CARGO DOORWAY THRESHOLD WEB HAS LIGHT CORROSION. REMOVED AND REPLACED FWD CARGO DOORWAY THRESHOLD WEB B737-900 SRM 51-40-02-00.
